# SDR FDEA201804261125

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 66,560 hours, 23,813 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416N2100723
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFORE DEPARTURE, FOUND THE L1 DOOR SLIDE COVER DAMAGED.  REPAIRED THE DAMAGED INSERTS ON THE L1 SLIDE COVER IAW AMM 25-00-00-8.
